# SDR AALA20160310012

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 45,814 hours, 13,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031302
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LIGHT ASSEMBLY BROKEN.  REPLACED L1 DOOR EMER LIGHT ASSEMBLY IAW MM 33-51-10.  ALL CHECKED NORMAL.  THE ACFT WAS GNDED.
